# SDR 95ZZZX1285

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28FG
- Make and model: Parten P68
- Aircraft serial: 325180B
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 68570631
- Condition: Worn
- Location: Rudder
- Part time: 3,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE CABLES WRE REMOVED TO COMPLY WITH PARTENAVIA SB 72.  THE WEAR OCCURRED WHERE THE CABLE WAS ROUTED AROUND THE PHOTO PORT.  THE ORIGINAL CONTROL CABLES DO NOT SEEM TO HAVE A GOOD SERVICE LIFE.
